Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 32 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A RELATIVE OF HADWIGER'S CONJECTURE

Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoonresearcher; Oum, Sang-ilresearcher; Seymour, Paul, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

2
Proof of Komlos's conjecture on Hamiltonian subsets

Kim, Jaehoonresearcher; Liu, Hong; Sharifzadeh, Maryam; Staden, Katherine, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.115, pp.974 - 1013, 2017-11

3
Regular subgraphs of uniform hypergraphs

Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.119, pp.214 - 236, 2016-07

4
Ramsey-minimal saturation numbers for matchings

Ferrara, Michael; Kim, Jaehoonresearcher; Yeager, Elyse, DISCRETE MATHEMATICS, v.322, pp.26 - 30, 2014-05

5
Dynamic choosability of triangle-free graphs and sparse random graphs

Kim, Jaehoonresearcher; Ok, Seongmin, JOURNAL OF GRAPH THEORY, v.87, no.3, pp.347 - 355, 2018-03

6
Strong edge-colorings of sparse graphs with large maximum degree

Choi, Ilkyoo; Kim, Jaehoonresearcher; Kostochka, Alexandr V.; Raspaud, Andre, EUROPEAN JOURNAL OF COMBINATORICS, v.67, pp.21 - 39, 2018-01

7
Improper coloring of sparse graphs with a given girth, I: (0,1)-colorings of triangle-free graphs

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, EUROPEAN JOURNAL OF COMBINATORICS, v.42, pp.26 - 48, 2014-11

8
Resilient degree sequences with respect to Hamilton cycles and matchings in random graphs

Condon, Padraig; Diaz, Alberto Espuny; Kuhn, Daniela; Osthus, Deryk; Kim, Jaehoonresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.26, no.4, 2019-12

9
On the Erdos-Ko-Rado theorem and the Bollobas theorem for t-intersecting families

Kang, Dong Yeap; Kim, Jaehoonresearcher; Kim, Younjin, EUROPEAN JOURNAL OF COMBINATORICS, v.47, pp.68 - 74, 2015-07

10
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

rss_1.0 rss_2.0 atom_1.0